# SDR UPS99230533

- Difficulty date: August 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N213UP
- Make and model: Boeing 727-2A1
- Aircraft serial: 21341
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 360
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SI, FRAME IS CRACKED AROUND FASTENER HOLE AT BS 360 LBL 68, WL 303 JUST ABOVE STR 8.  DAMAGE WAS OUT OF LIMITS.  CUT OUT DAMAGE AREA 2.0' X 2.4 X .050, FABRICATED REPAIR DOUBLER OUT OF 7075.0. 50.  SENT TO HEAT TREAT TO-T6 CONDITION AND INSTALLED REPAIR IAW SRM 51-40-3, SRM 51-30-2.
